# SDR A6WA2016060243963

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,647 hours, 30,329 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE.  LUBED SERVICE DOOR HANDLE & OPERATIONS CHECKED GOOD IAW 52-41-00.
